Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
110 Posts
Discussion Starter · #1 ·
I started my down regs on Tues (4th).  I take regular medication, omeprazole, paracetamol, codeine, ibuprofen, amitriptyline and fluoxetine.  I know that I need to stop all but the fluoxetine, but no one seems to be able to tell me when to stop in order for them to be out of my system in time and we cannot get through to the clinic to ask them and it is getting close to start of treatment now and still no answers.  I have my DR scan on tues 18th and will hopefully start stimms then.  Any advice please.
 

·
Premium Member
Joined
·
6,609 Posts
Hi poohbear,

I'd call the clinic again and try and speak to someone for advice on your particular circumstances. It won't take more than a few days to a week for most of these medicines to clear from your body (fluoxetine takes much longer) but you should get medical advice on exactly when you are to stop your meds. I'm assuming that your GP/prescriber is aware you are planning to stop your current meds and you've discussed the risks/benefits of doing this?

Best wishes for your upcoming cycle  ^reiki^ ^reiki^ ^reiki^
Maz x
 

·
Registered
Joined
·
110 Posts
Discussion Starter · #3 ·
Thanks Maz.
 

·
Registered
Joined
·
110 Posts
Discussion Starter · #4 ·
Got through to clinic yesterday, they are going to get back to me!  Decided I can't wait for their answer so stopped Omeprazole and Amitryptiline today which also means I cannot take Ibuprofen, so just other painkillers to stop, but as they are very short acting will wait a few days
 

·
Premium Member
Joined
·
6,609 Posts
Hi poohbear,

Personally I would advise not stopping anything until you have spoken with your clinic and prescriber. Every treatment needs to be looked at in relation to the risk benefit for the individual involved. There will be justifiable medical reasons why you need to take your pain meds and stopping suddenly without discussing this with your prescriber may not be in the best interest of your own health. I don't know what dose of amitriptyline you are taking but it is usually advised to reduce this medicine gradually before stopping it as you can get a withdrawal reaction which can be unpleasant if it is stopped suddenly.

Maz x
 

·
Registered
Joined
·
110 Posts
Discussion Starter · #6 ·
Thanks maz, but no one wants to say what i can do so it has been left to me.  My Ami is only a small dose.  I go back to clinic on Tues and I don't want them to turn round and say I can't carry on with treatment because of meds.  I do understand and agree with what you are saying though.
 
1 - 6 of 6 Posts
Top